# SDR SWAA2017050413565

- Difficulty date: May 1, 2017
- Submitted: May 4, 2017
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 34,482 hours, 20,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D717020001
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RT BATTERY CHARGER NUT PLATE BROKEN.  R&R CHARGER PER AMM.
